# SDR 2002UALA01144

- Difficulty date: July 9, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 40,695 hours, 6,613 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 745329C
- Part serial: 838
- Condition: Defective
- Location: Diode,Rotor, Exceito
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB FROM SFO RIGHT HAND GENERATOR DROPPED OFFLINE AND WAS UNABLE TO BE RESET. SUPPLEMENTAL DATA UPDATE REPLACED RIGHT GENERATOR.DEFECTIVE PARTS - FOUND DIODE, ROTOR AND EXCITER FAILED.
